My 16 year old daughter her wisdom teeth removed today. She has developed a very mild rash on her arm above the site where the iv line was placed. Is this related to the iv or an allergic reaction to her painkiller (Vicodin) or antibiotic medication (amoxicillin). I m mostly worried about the latter as the presented after the first antibiotic dose and spread a little following the second one.
You may be right. The rash is likely due to amoxicillin. Consult the dermatologist for the perfect diagnosis and proper treatment. First thing to do is to stop the amoxicillin. The other antibiotic like azithromycine may be given. Oral steroid in tapering dose,antihistaminics and application of mild steroid cream may be considered.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr Ilyas Patel, Dermatologist
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]